# SDR C2XA03TY188

- Difficulty date: November 4, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 11,518 hours, 8,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE RIGHT HAND GALLEY FLOORBEAM DOUBLER AT FRAME 20 AND 22.  MAINTENANCE REMOVED AND REPLACED THE DOUBLER IAW EMB SRM 51-30-01, 51-40-02 AND CPM 51-21-04, 05, 06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
